| Model Number |
EPK-I8020C |
| Medical Device Problem Code |
Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
There is a problem with dicom and the internal system of the processor.This event occurred at the time of before use.There was no report of patient harm.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
Additional Manufacturer Narrative
Investigation is in-process.If additional information becomes available, a supplemental report will be filed with the new information.
Additional Manufacturer Narrative
Evaluation summary: a visit to the local facility revealed that image communication may not work properly depending on the facility's communication program settings and operating methods.Training was provided to the facilities so that they could use the communication in the correct manner.A device history record(dhr) review was performed by the manufacturer.The dhr review confirmed the endoscope was manufactured on 08-aug-2023 under normal conditions, passed all required inspections, and was released accordingly.Also, there were no reworks or concessions and the dates of approval for shipment and actual date shipped were confirmed on 10-aug-2023.Pentax medical has not received any further information for this event and therefore, considers this medwatch report closed.